Homological invariants associated to semi-dualizing bimodules

Tokuji Araya, Ryo Takahashi, Yuji Yoshino

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

Cohen-Macaulay dimension for modules over a commutative ring lias been defined by A. A. Gcrko. That is a homological invariant sharing many properties with projective dimension and Gorcnstcin dimension. The main purpose of this paper is to extend the notion of Cohen-Macaulay dimension for modules over commutative noetherian local rings to that for bounded complexes over non-commutative noetherian rings.

Original languageEnglish
Pages (from-to)287-306
Number of pages20
JournalKyoto Journal of Mathematics
Volume45
Issue number2
Publication statusPublished - 2005
Externally publishedYes

Fingerprint

Bimodule
Cohen-Macaulay
Noetherian Ring
Invariant
Non-commutative Rings
Projective Dimension
Module
Local Ring
Commutative Ring
Sharing

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Homological invariants associated to semi-dualizing bimodules. / Araya, Tokuji; Takahashi, Ryo; Yoshino, Yuji.

In: Kyoto Journal of Mathematics, Vol. 45, No. 2, 2005, p. 287-306.

Research output: Contribution to journalArticle

Araya, Tokuji ; Takahashi, Ryo ; Yoshino, Yuji. / Homological invariants associated to semi-dualizing bimodules. In: Kyoto Journal of Mathematics. 2005 ; Vol. 45, No. 2. pp. 287-306.
@article{bf8a2b47b5c247dab6daeb0b5fc30d2c,
title = "Homological invariants associated to semi-dualizing bimodules",
abstract = "Cohen-Macaulay dimension for modules over a commutative ring lias been defined by A. A. Gcrko. That is a homological invariant sharing many properties with projective dimension and Gorcnstcin dimension. The main purpose of this paper is to extend the notion of Cohen-Macaulay dimension for modules over commutative noetherian local rings to that for bounded complexes over non-commutative noetherian rings.",
author = "Tokuji Araya and Ryo Takahashi and Yuji Yoshino",
year = "2005",
language = "English",
volume = "45",
pages = "287--306",
journal = "Journal of Mathematics of Kyoto University",
issn = "0023-608X",
publisher = "Kyoto University",
number = "2",

}

TY - JOUR

T1 - Homological invariants associated to semi-dualizing bimodules

AU - Araya, Tokuji

AU - Takahashi, Ryo

AU - Yoshino, Yuji

PY - 2005

Y1 - 2005

N2 - Cohen-Macaulay dimension for modules over a commutative ring lias been defined by A. A. Gcrko. That is a homological invariant sharing many properties with projective dimension and Gorcnstcin dimension. The main purpose of this paper is to extend the notion of Cohen-Macaulay dimension for modules over commutative noetherian local rings to that for bounded complexes over non-commutative noetherian rings.

AB - Cohen-Macaulay dimension for modules over a commutative ring lias been defined by A. A. Gcrko. That is a homological invariant sharing many properties with projective dimension and Gorcnstcin dimension. The main purpose of this paper is to extend the notion of Cohen-Macaulay dimension for modules over commutative noetherian local rings to that for bounded complexes over non-commutative noetherian rings.

UR - http://www.scopus.com/inward/record.url?scp=33750826943&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750826943&partnerID=8YFLogxK

M3 - Article

VL - 45

SP - 287

EP - 306

JO - Journal of Mathematics of Kyoto University

JF - Journal of Mathematics of Kyoto University

SN - 0023-608X

IS - 2

ER -